# SDR QXEA2009041000245

- Difficulty date: April 6, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 19,822 hours, 14,579 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

PDX - AFTER BRAKE APPLICATION, NR 3 BRAKE HEATS UP MORE RAPIDLY AND HOTTER THAN NR 4 (7 VS 2); ALSO RIGHT BRAKE IS NOTICEABLY WEAKER THAN LEFT BRAKE.  REMOVED AND REPLACED NR 3 MLG BRAKE ASSY, NO HELP.  REMOVED AND REPLACED NR 4 MLG WHEEL SPEED TRANSDUCER.  OP'S CHECKS ARE GOOD.  ALL 4 BRAKE TEMPS HEAT UP EVENLY AND WITHIN LIMITS.  MAINTENANCE PERFORMED IAW MTC NR R324301, AMM TASKS NR 32-44-01-000-801-A01 AND NR 32-44-01-400-801-A01.  RETURNED TO SERVICE.
